# SDR ASOA20120216015

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 17,684 hours, 9,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, 12A EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MX RESET AND PERFORMED.  OPS CHECKED SUCCESSFULLY IAW AMM 33-50-00.  ACFT WAS APPROVED FOR RETURN SERVICE.
